Published/Accepted Articles

[1] G.Debruyne, J.Vindas, Optimal Tauberian constant in Ingham's theorem for Laplace transforms, Israel J. Math., accepted [Preprint]

[2] G.Debruyne, J.Vindas, Complex Tauberian theorems for Laplace transforms with local pseudofunction boundary behavior, J. Anal. Math., accepted. [Preprint]

[3] G.Debruyne, J.Vindas, On Diamond's L^1 criterion for asymptotic density of Beurling generalized integers, Michigan Math. J., accepted. [Preprint]

[4] G.Debruyne, H.G.Diamond, J.Vindas, M(x)=o(x) Estimates for Beurling numbers, J. Théor. Nombres Bordeaux, accepted. [Preprint]

[5] G.Debruyne, J.Vindas, On PNT equivalences for Beurling numbers, Monatsh. Math. 184 (2017), 401-424. [Article|Preprint]

[6] G.Debruyne, J.Vindas, On general prime number theorems with remainder, in: Generalized Functions and Fourier Analysis, pp. 79-94. Oper. Theory Adv. Appl., Vol. 260, Springer, 2017. [Article|Preprint]

[7] G.Debruyne, J.Vindas, Generalization of the Wiener-Ikehara theorem, Illinois J. Math. 60 (2016), 613-624. [Article|Preprint]

[8] G.Debruyne, J.-C.Schlage-Puchta, J.Vindas, Some examples in the theory of Beurling's generalized prime numbers, Acta Arith. 176 (2016), 101-129. [Article|Preprint]